MAUDE Adverse Event Report: EXACTECH, INC. TRULIANT; SEE H10

EXACTECH, INC. TRULIANT; SEE H10
Model Number TRULIANT PS CEM FEM PS CEM LEFT SZ 5
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Pain (1994)
Date of Event 02/22/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a 65 yo male patient, initial left knee implanted on (b)(6) 2019, underwent a revision procedure on (b)(6) 2023, approximately 3 years 3 months post the initial procedure.The patient complained of pain.Loose femur indicated.No surgical delays reported.The patient was last known to be in stable condition following the event.No devices returning due to ¿chain of command.¿ due to recall hospital will not release the implants.
 
Additional Manufacturer Narrative
Common device name: prosthesis, knee, patellofemorotibial, semi-constrained, cemented, polymer/metal/polymer.Concomitant medical products: 02-022-45-5050 - truliant tib fit tray cem sz 5f / 5t.200-07-35 - advanced patella 35mm 3 peg implant.The revision reported was likely the result of an insufficient bond between the femoral component and the bone and/or patient related conditions, which led to aseptic (non-infected) femoral loosening and pain.However, this cannot be confirmed as the device was not returned for evaluation.

Brand Name
TRULIANT
Common Device Name
SEE H10
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
kate jacobson
3523771140
MDR Report Key16557246
Report Number1038671-2023-00452
Device Sequence Number20106007
Product Code JWH
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K170240
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 05/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTRULIANT PS CEM FEM PS CEM LEFT SZ 5
Device Catalogue Number02-020-11-0250
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/22/2023
Supplement Date Received by Manufacturer04/23/2026
Initial Report FDA Received Date03/16/2023
Supplement Report FDA Received Date05/21/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/30/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0023-2022
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age65 YR
Patient SexMale